# SDR DALA2020020310847

- Difficulty date: January 30, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 INITIAL INSPETION : CORROSION ON LH EMERGENCY EXIT DOOR # 3 LOWER SILL AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00193 CORROSION LEVEL 2 ON LH EMERGENCY EXIT DOOR # 3 LOWER SILL WAS REMOVED AND MEASURED AND IT IS BEING OUT OFF LIMITS THEREFORE LOWER SILL WAS REPLACED PER B757-300 SRM. (1468461)
